Submit a question to our community and get an answer from real people.
Submit

why does it feel like ants are crawling on my body? Can it be from drug interaction?

Report as

Well yes, it can be...BUT... We don't know what meds you're taking (and it's none of our business). If you think this is a drug interaction problem, call your doctor or pharmacist right away. Good luck.

Helpful (3) Fun (1) Thanks for voting Comments (0)
Report as
Add a comment...

you must be hallucinating this if you took drugs especially crystal-meth.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

It can be a cause of drug interaction depending on the drug you are taking. If you started feeling the way you are feeling after taking the drug, you should contact your doctor who many suggest that you stop taking the drugs immediately.

Helpful (2) Fun (1) Thanks for voting Comments (0)
Report as
Add a comment...

I have heard that people who use amphetamines can get something called meth bugs. They feel that insects are crawling on their skin. They scratch their skin until they get scars. Is that what you mean?

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Oh my God I wish I could have better answer however try warm milk and asprin witha sandwhich.....it might help you sleep it off

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Nerves.

Helpful (1) Fun (1) Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches